# SDR RAIA950732

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 872
- System (JASC): 3250 · Landing Gear Steering System
- Part: Isolation Valve
- Part number: A1424D
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - FLT 4721 - DURING CLIMB, LANDING GEAR CONTROL C/B TRIPPED.  REPLACED STEERING ISOLATION VALVE.  (W)
